# SDR SWAA2025061676568

- Difficulty date: May 30, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N8694E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36661
- Aircraft time: 29,413 hours, 14,643 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OWE CENTER ISLE EMERGENCY EXIT HOUSING ASSY SIDE BUMPERS DAMAGED REQUIRES REPLACEMENT. (LENS FALL OUT)<[01] REMOVED AND REPLACED OWE CENTER ISLE EMERGENCY EXIT HOUSING ASSY IAW SIP AMM AMM D633A101-SWA;[02] VERIFIED CORRECTIVE ACTION 1.
